# SDR HALA2011040200144

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,357 hours, 32,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3155079
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN L1 DOOR.  REPLACED LENS ASSY - OPS/SECURITY CK OK.  SEALED LENS ASSY IAW 51-31-01.
